# SDR AALA201603049026

- Difficulty date: February 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: D5537131800401
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  EXCESSIVE PLAY ON RUDDER NR 7 HINGE.  REPLACED HINGE IAW AMM 55-36-400-001-A.
